RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2002, том 237, страницы 185–200 (Mi tm330)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Geometric Lévy Process Pricing Model

Y. Miyaharaa, A. Novikovb

a Faculty of Economics, Nagoya City University, Mizuhochou, Mizuhoku, Nagoya
b Department of Mathematical Sciences, University of Technology, Sydney

Аннотация: We consider models for stock prices that relate to random processes with independent homogeneous increments (Lévy processes). These models are arbitrage-free but correspond to an incomplete financial market. There are many different approaches for pricing financial derivatives. We consider here mainly the approach based on minimal relative entropy. This method is related to a utility function of exponential type and the Esscher transformation of probabilistic measures.

Полный текст: PDF файл (218 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2002, 237, 176–191

Реферативные базы данных:

УДК: 519.2+519.8
Поступило в ноябре 2001 г.
Язык публикации: английский

Образец цитирования: Y. Miyahara, A. Novikov, “Geometric Lévy Process Pricing Model”, Стохастическая финансовая математика, Сборник статей, Тр. МИАН, 237, Наука, МАИК «Наука/Интерпериодика», М., 2002, 185–200; Proc. Steklov Inst. Math., 237 (2002), 176–191

Цитирование в формате AMSBIB
\RBibitem{MiyNov02}
\by Y.~Miyahara, A.~Novikov
\paper Geometric L\'evy Process Pricing Model
\inbook Стохастическая финансовая математика
\bookinfo Сборник статей
\serial Тр. МИАН
\yr 2002
\vol 237
\pages 185--200
\publ Наука, МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1976514}
\zmath{https://zbmath.org/?q=an:1057.91042}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 237
\pages 176--191


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm330
  • http://mi.mathnet.ru/rus/tm/v237/p185

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. В. П. Маслов, А. С. Черный, “О минимизации и максимизации энтропии в различных дисциплинах”, Теория вероятн. и ее примен., 48:3 (2003), 466–486  mathnet  crossref  mathscinet  zmath; V. P. Maslov, A. S. Cherny, “On minimization and maximization of entropy in various disciplines”, Theory Probab. Appl., 48:3 (2004), 447–464  crossref  isi
    2. Vostrikova L., “On the Stability of Prices of Contingent Claims in Incomplete Models Under Statistical Estimations”, Seminar on Stochastic Analysis, Random Fields and Applications VI, Progress in Probability, 63, 2011, 453–471  mathscinet  zmath  isi
    3. Gerencser L., Manfay M., “Empirical Characteristic Function Identification of Linear Stochastic Systems With Possibly Unstable Zeros”, 2014 European Control Conference (Ecc), IEEE, 2014, 412–417  crossref  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:211
    Полный текст:72
    Литература:17

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019